Nullstellensatz and Skolem properties for integer-valued polynomials

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)31-42
JournalJournal für die reine und angewandte Mathematik
Volume536
DOIs
Publication statusPublished - 2001

Fields of Expertise

  • Information, Communication & Computing

Cite this

Nullstellensatz and Skolem properties for integer-valued polynomials. / Frisch, Sophie.

In: Journal für die reine und angewandte Mathematik, Vol. 536, 2001, p. 31-42.

Research output: Contribution to journalArticleResearchpeer-review

@article{2ef2d365a1b445048aa8ca1b36ab2e0e,
title = "Nullstellensatz and Skolem properties for integer-valued polynomials",
author = "Sophie Frisch",
year = "2001",
doi = "10.1515/crll.2001.051",
language = "English",
volume = "536",
pages = "31--42",
journal = "Journal f{\"u}r die reine und angewandte Mathematik",
issn = "0075-4102",
publisher = "de Gruyter",

}

TY - JOUR

T1 - Nullstellensatz and Skolem properties for integer-valued polynomials

AU - Frisch, Sophie

PY - 2001

Y1 - 2001

UR - http://www.degruyter.com/view/j/crll.2001.2001.issue-536/crll.2001.051/crll.2001.051.xml?format=INT

UR - http://blah.math.tu-graz.ac.at/~frisch/nstabs.html

U2 - 10.1515/crll.2001.051

DO - 10.1515/crll.2001.051

M3 - Article

VL - 536

SP - 31

EP - 42

JO - Journal für die reine und angewandte Mathematik

JF - Journal für die reine und angewandte Mathematik

SN - 0075-4102

ER -